Vomiting After Suprep

1 Reply Updated



Conversation Starter

Paula Says:
via mobile

I drank the first bottle of Suprep and it began to work right away. I had to drink the second while on the toilet. I got really cold and the shivers started. Then I got nausea. I vomited about an hour and a half after drinking this awful tasting stuff. My question is will it still work for the colonoscopy tomorrow.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It would be best to check with your doctor to be sure. But have you still been having bowel movements? If so, then it is probably still working.

The symptoms you've described can be normal side effects of using it, according to FDA reports, you may also experience stomach pain, abdominal cramping, and dehydration.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

after eating getting vomiting
After eating getting vomiting like sensation some times will happen some times will not...
ondem md 4 for vomiting after alchohol
Is ondem safe for the person who is vomiting Continuously after drinking alcohol ## This contains the active ingredient ... 1 reply
Severe Nausea & vomiting after Stop Taking Guaifenesin 400 pills
I was taking 2 pills per day (1AM & 1PM)of EX400 Gauifenesin to loosen thick mucous for 3 days and stop, then I expe... 2 replies
How Long Would You Start Vomiting After Taking 250mls Of Oramorph
parent overdosed and said she took it earlier than i think she did'nt start vomiting till after 9hrs, am curious to ... 1 reply
Vomiting and lithium
I started taking 10mg Brintellix 2 weeks ago ( also taking lithium). After weaning of mirtazipine - what a nightmare!!!!... 2 replies
vomiting pregnancy
Hi, I am 9 weeks pregnant, my OB prescribed Zofer 8mg for nausea and vomitting. i have been using it for 11 days now. is... 2 replies
vomiting while on the pill
I am an active college student, who works and I am under a lot of stress. I also take Loestrin 24 and woman's one a ... 2 replies
Vomiting and back pain due to krimpson 35
I started taking krimpson 35 but I've been feeling like vomiting all day and sometimes have harsh pain on the upper ... 1 reply
Vomiting on betamox
I was given betamox 250 and flustat for a flu infection. I started taking it yesterday and have experienced bad nausea a... 1 reply
Vomiting phobia
Has anyone had any experience of vomiting with Lisinopril? I've been prescribed them today, after two weeks of home ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA